# SDR CALA2009082700515

- Difficulty date: August 27, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 32,187 hours, 11,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149A761415
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL UNDER PANEL 193CL HAS FRETTING CORROSION.  REMOVED AND REPLACED CORRODED CHORD, REF SRM 51-40-02.
